# SDR CA121203019

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R98539A
- Propeller: Hartzl HCB3R304
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bar
- Part number: 58C0672
- Condition: Cracked
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A ANNUAL INSPECTION ON THE ACFT, THE AFT FLOAT SPREADER BAR PN 58-C-067-2 WAS FOUND TO HAVE A CRACK 4" IN LENGTH LOCATED ON THE LT SIDE AT THE L/E SKIN AREA WHICH RAN THROUGH THE PULLEY BRACKET FOR THE WATER RUDDER RETRACT CABLE.   THERE ARE 2 FACTORS WE BELIEVE THAT HAVE CONTRIBUTED TO THIS CRACKING OF THE SPREADER BAR, DISSIMILAR METAL CORROSION, THE WATER RUDDER RETRACTION CABLE BRACKET IS FASTENED WITH STEEL HARDWARE, USE OF THE FLOAT DOLLY TO MOVE THE ACFT IN AND OUT OF THE WATER, AND THIS PUTS A HEAVY LOAD ON THE SPREADER BARS WHEN THE ACFT IS LIFTED.
